Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 273-278
http://dx.doi.org/10.1155/S1048953397000348

Monotone iterations for differential equations with a parameter

1Technical University of Gdansk, Department of Numerical Analysis, Gdansk, Poland
2Florida Institute of Technology, Applied Mathematics Program, Melbourne 32901, FL, USA

Received 1 February 1997; Revised 1 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • T Jankowski, “Monotone iterations for first order differential equations with a parameter,” Acta Mathematica Hungarica, vol. 84, no. 1-2, pp. 65–80, 1999. View at Publisher · View at Google Scholar
  • Anita Dabrowicz-Tlałka, and Tadeusz Jankowski, “On a differential-algebraic problem,” Applications of Mathematics, vol. 45, no. 3, pp. 205–215, 2000. View at Publisher · View at Google Scholar
  • Tadeusz Jankowski, “Convergence of Monotone Iterations for Differential Problem,” Acta Mathematica Sinica, English Series, vol. 16, no. 4, pp. 711–720, 2000. View at Publisher · View at Google Scholar
  • Farzana A. Mcrae, and Xinzhi Liu, “A monotone iterative method for boundary value problems of parametric differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 183–187, 2001. View at Publisher · View at Google Scholar
  • Ara Kamar, “Monotone iterative technique for singular perturbation problem,” Applied Mathematics And Computation, vol. 131, no. 2-3, pp. 559–571, 2002. View at Publisher · View at Google Scholar
  • Ll Wang, and Zc Wang, “Monotone iterative techniques for parameterized BVPs of abstract semilinear evolution equations,” Computers & Mathematics With Applications, vol. 46, no. 8-9, pp. 1229–1243, 2003. View at Publisher · View at Google Scholar
  • Lianglong Wang, and Zhicheng Wang, “Monotone iterative techniques for parameterized BVPs of abstract semilinear evolution equations,” Computers & Mathematics with Applications, vol. 46, no. 8-9, pp. 1229–1243, 2003. View at Publisher · View at Google Scholar
  • Amiraliyev, Mustafa Kudu, and Hakki Duru, “Finite-difference method for parameterized singularly perturbed problem,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 191–199, 2004. View at Publisher · View at Google Scholar
  • G.M. Amiraliyev, and Hakki Duru, “A note on a parameterized singular perturbation problem,” Journal of Computational and Applied Mathematics, vol. 182, no. 1, pp. 233–242, 2005. View at Publisher · View at Google Scholar
  • G.M. Amiraliyev, Mustafa Kudu, and Hakki Duru, “Uniform difference method for a parameterized singular perturbation problem,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 89–100, 2006. View at Publisher · View at Google Scholar
  • Tadeusz Jankowski, “On differential-algebraic problems,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 542–549, 2008. View at Publisher · View at Google Scholar
  • Feng Xie, Jian Wang, Weijiang Zhang, and Ming He, “A novel method for a class of parameterized singularly perturbed boundary value problems,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 258–267, 2008. View at Publisher · View at Google Scholar
  • T. Jankowski, “Four-Point Boundary-Value Problems for Differential–Algebraic Systems,” Journal of Optimization Theory and Applications, vol. 144, no. 1, pp. 56–68, 2009. View at Publisher · View at Google Scholar
  • Tadeusz Jankowski, “On nonlinear two-point boundary value problems for impulsive differential-algebraic problems,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 380–388, 2009. View at Publisher · View at Google Scholar
  • I. G. Amiraliyeva, and G. M. Amiraliyev, “Uniform difference method for parameterized singularly perturbed delay differential equations,” Numerical Algorithms, vol. 52, no. 4, pp. 509–521, 2009. View at Publisher · View at Google Scholar
  • Tadeusz Jankowski, “Minimal and maximal solutions to systems of differential equations with a singular matrix,” The ANZIAM Journal, vol. 45, no. 02, pp. 223, 2009. View at Publisher · View at Google Scholar
  • Yingwei Wang, Suqin Chen, and Xionghua Wu, “A rational spectral collocation method for solving a class of parameterized singular perturbation problems,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2652–2660, 2010. View at Publisher · View at Google Scholar
  • Mustafa Kudu, “Asymptotic Estimates for Second-Order Parameterized Singularly Perturbed Problem,” Applied Mathematics, vol. 05, no. 13, pp. 1988–1992, 2014. View at Publisher · View at Google Scholar
  • Shakti, and Mohapatra, “Layer-Adapted Meshes for Parameterized Singular Perturbation Problem,” Procedia Engineering, vol. 127, pp. 539–544, 2015. View at Publisher · View at Google Scholar
  • Mustafa Kudu, and Ilhame Amirali, “A Priori Estimates of Solution of Parametrized Singularly Perturbed Problem,” Journal of Applied Mathematics and Physics, vol. 04, no. 01, pp. 73–78, 2016. View at Publisher · View at Google Scholar
  • D. Shakti, and J. Mohapatra, “Uniformly Convergent Second Order Numerical Method for a Class of Parameterized Singular Perturbation Problems,” Differential Equations and Dynamical Systems, 2017. View at Publisher · View at Google Scholar
  • D. Shakti, and J. Mohapatra, “A second order numerical method for a class of parameterized singular perturbation problems on adaptive grid,” Nonlinear Engineering, vol. 6, no. 3, 2017. View at Publisher · View at Google Scholar